# SDR SRAA970517

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4299
- System (JASC): 2140 · Heating System
- Part: Clamp
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CARGO COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  SHUT OFF AIR CONDITIONING PACK AND RETURNED TO BLOCK.  FOUND LOOSE CLAMP ON HEAT EXCHANGER.  RESEALED AND TIGHTEN CLAMP, OPS CHECKED GOOD AND  NO LEAKS NOTED.
